# SDR SWAA970583

- Difficulty date: June 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N684WN
- Make and model: Boeing 7373T0
- Aircraft serial: 23941
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keel Beam
- Condition: Chafing
- Location: Bs 716/720/725
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND CHAFING DAMAGE TO KEEL BEAM FLANGE TOP SIDE, AT BS 716, 720, 725.5.  REPAIRED PER TRAMCO EWO 97-0346.
